Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/246931
Title: Классификация разрешимых неприводимых локальных формаций с р-нильпотентным дефектом 2
Authors: Аниськов, В. В.
Issue Date: 1995
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1995. – № 2. – С. 66-69.
Abstract: A local formation X is called reducible if X = Ifovm (UXi), where (XiIiϵI) is the set of all nontrivial local subformations of X. In this paper w e obtain the exact description of unreducible local formations of finitesoluable groups X which have p-nilpotent defect 2
URI: https://elib.bsu.by/handle/123456789/246931
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1995, №2 (май)

Files in This Item:
File Description SizeFormat 
66-69.pdf182,07 kBAdobe PDFView/Open
Show full item record Google Scholar


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.